Venous Thromboembolism During Treatment with Antipsychotics: A Review of Current Evidence.
Аннотация
This article summarises the current evidence on the risk of venous thromboembolism (VTE) with the use of antipsychotics. An increasing number of observational studies indicate an elevated risk of VTE in antipsychotic drug users. Although the use of certain antipsychotics has been associated with VTE, current data can neither conclusively verify differences in occurrence rates of VTE between first- and second-generation antipsychotics or between individual compounds, nor identify which antipsychotic drugs have the lowest risk of VTE. The biological mechanisms involved in the pathogenesis of this adverse drug reaction are still to be clarified but hypotheses such as drug-induced sedation, obesity, increased levels of antiphospholipid antibodies, enhanced platelet aggregation, hyperhomocysteinaemia and hyperprolactinaemia have been suggested. Risk factors associated with the underlying psychiatric disorder may at least partly explain the increased risk. Physicians should be aware of this potentially serious and even sometimes fatal adverse drug reaction and should consider discontinuing or switching the antipsychotic treatment in patients experiencing a VTE. Even though supporting evidence is limited, prophylactic antithrombotic treatment should be considered in risk situations for VTE.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.